# SDR ASAA9980008

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29984109
- Condition: Defective
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, THE TAILCONE EXIT EMERGENCY EVACUATION SLIDE LIGHT TEST FIXTURE WAS FOUND MISSING.  REPLACED THE TAILCONE EXIT EMERGENCY EVACUATION SLIDE ASSEMBLY.  (M)
